MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP CRANIAL DRILL BITS AND ACCESSORIES; DRILL SLEEVE GUIDE

AD-TECH MEDICAL INSTRUMENT CORP CRANIAL DRILL BITS AND ACCESSORIES; DRILL SLEEVE GUIDE
Model Number DSG-6.3-090-2.4N
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00032 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.Mdr-2183456-2019-00032 was submitted as a conservative measure due to the recalls tied to this issue.
 
Event or Problem Description
On (b)(6) 2018, an ad-tech clinical specialist received and email from a customer stating that during the previous day's case, the drill sleeve guide got jammed.They were unable to remove the drill from the drill guide.There was no injury to the patient.

Brand Name
CRANIAL DRILL BITS AND ACCESSORIES
Common Device Name
DRILL SLEEVE GUIDE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP
400 west oakview parkway
oak creek, wi
MDR Report Key9706208
Report Number2183456-2019-00032
Device Sequence Number3654245
Product Code HBE
UDI-Device Identifier00841823106520
UDI-Public(01)00841823106520(17)200501(10)0120520812050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model NumberDSG-6.3-090-2.4N
Device Catalogue NumberDSG-6.3-090-2.4N
Device Lot Number812050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2183456-08212019-R-004
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;